Afrinex HA is indicated to relieve the discomfort of the flu without increasing blood pressure, headache, fever, body aches, sneezing, watery eyes, sore throat, congestion and runny nose.
Contains: Chlorphenamine 2 mg;Phenylephrine Hydrochloride 5 mg;Acetaminophen 500 mg
Route of Administration: Oral
Dosage Form: Tablets
Qty per package: 20 per Box
MFG or Dist.: SCHERING-PLOUGH